# SDR UALA2011120606700

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DOUBLER HAS A DENT AT BS 610 BETWEEN STR 16L TO STR 17L.  MAJOR REPAIR ACCOMPLISHED.   REMOVED PREVIOUS BARN DOOR SKIN SPLICE REPAIR, AND FABRICATED A NEW SKIN SECTION AND SPLICE DOUBLERS AND FILLERS AND INSTALLED PER TIMCO REO G14217, REV A AND UAL EVA 81561 ON NON ROUTINE 27224.  TOTAL ADDED WEIGHT FOR THIS REPAIR IS .943 LBS.  A NEW CF9 WILL BE GENERATED FOR 24 MONTH DTA PER 085625UAL EVA 81561.
